Alert archive / Montana / Wind Chill Advisories in 2011

Wind Chill Advisory 2, NWS Great Falls, MT

January 11, 2011

NWS Great Falls, MT issued this wind chill advisory at Jan 11, 2011, 7:36 PM MST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2011, 7:36 PM MST (02:36 UTC)
Expired
Jan 12, 2011, 7:35 AM MST
In force
12 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WWUS45 KTFX 120236
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
736 PM MST TUE JAN 11 2011

MTZ009-014-048-121300-
/O.CON.KTFX.WS.W.0002.110112T1500Z-110114T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS...LOGAN PASS...
ROGERS PASS
736 PM MST TUE JAN 11 2011

...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
5 AM MST FRIDAY FOR ELEVATIONS ABOVE 5000 FEET ALONG THE ROCKY
MOUNTAIN FRONT AND SOUTH INTO CENTRAL LEWIS AND CLARK COUNTY...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT FROM 8 AM WEDNESDAY TO 5 AM MST FRIDAY ALONG THE ROCKY
MOUNTAIN FRONT AND SOUTH INTO CENTRAL LEWIS AND CLARK COUNTY. THIS
INCLUDES THE MOUNTAIN AREAS NORTH OF THE TOWN OF LINCOLN TO THE
CANADIAN BORDER.

* TIMING AND MAIN IMPACT: WIDESPREAD SNOW WILL DEVELOP ALONG THE
  CONTINENTAL DIVIDE BY WEDNESDAY MORNING. SNOW WILL INCREASE IN
  INTENSITY THROUGHOUT THE DAY ON WEDNESDAY AND CONTINUE THROUGH
  FRIDAY MORNING CAUSING HAZARDOUS TRAVEL
  CONDITIONS...PARTICULARLY OVER MOUNTAIN PASSES.

* SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS THROUGH FRIDAY 
  MORNING OF 12 TO 24 INCHES ARE EXPECTED FOR ELEVATIONS ABOVE 
  5000 FEET. 

* WINDS AND VISIBILITY: STRONG WESTERLY WINDS OF 15 TO 25 MPH
  WITH GUSTS GREATER THAN 40 MPH WILL CREATE BLOWING AND 
  DRIFTING SNOW WITH VISIBILITIES LESS THAN ONE HALF MILE. 

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS...LOGAN PASS...ROGERS
  PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ011-013-044-045-047-121300-
/O.NEW.KTFX.WC.Y.0002.110112T0236Z-110112T1500Z/
HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...BIG SANDY...
FORT BENTON...SHELBY...CHESTER...CHINOOK
736 PM MST TUE JAN 11 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: EASTERLY WINDS OF 10 TO 15 MPH WITH
  GUSTS TO 25 MPH...COMBINED WITH SUB ZERO TEMPERATURES...WILL
  CAUSE VERY COLD WIND CHILL TEMPERATURES TONIGHT INTO WEDNESDAY
  MORNING. FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES WITH THESE
  CONDITIONS.

* WIND CHILL VALUES: WIND CHILL TEMPERATURES OF 20 BELOW TO 35
  BELOW ZERO ARE EXPECTED TONIGHT INTO WEDNESDAY MORNING.

* OTHER IMPACTS: THE GUSTY WINDS MAY ALSO REDUCE VISIBILITIES TO
  LESS THAN 3 MILES AT TIMES IN BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: CHINOOK...SHELBY...CHESTER...
  HAVRE...BIG SANDY...FORT BENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
2 follow-up statements
832 
WWUS45 KTFX 121041
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
341 AM MST WED JAN 12 2011

MTZ009-014-048-122200-
/O.CON.KTFX.WS.W.0002.110112T1500Z-110114T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS...LOGAN PASS...
ROGERS PASS
341 AM MST WED JAN 12 2011

...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 5 AM MST FRIDAY FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT FROM 8 AM THIS MORNING TO 5 AM MST FRIDAY. 

* TIMING AND MAIN IMPACT: WIDESPREAD SNOW WILL DEVELOP ALONG THE
  CONTINENTAL DIVIDE LATER THIS MORNING. SNOW WILL INCREASE IN
  INTENSITY TODAY AND CONTINUE THROUGH FRIDAY MORNING CAUSING
  HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY OVER MOUNTAIN
  PASSES.

* SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS THROUGH FRIDAY 
  MORNING OF 12 TO 24 INCHES ARE EXPECTED FOR ELEVATIONS ABOVE 
  5000 FEET.

* WINDS AND VISIBILITY: STRONG WESTERLY WINDS OF 15 TO 25 MPH 
  WITH GUSTS GREATER THAN 40 MPH WILL CREATE BLOWING AND 
  DRIFTING SNOW WITH VISIBILITIES LESS THAN ONE HALF MILE.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS...LOGAN PASS...ROGERS 
  PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ011-013-044-045-047-121500-
/O.CON.KTFX.WC.Y.0002.000000T0000Z-110112T1500Z/
HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...BIG SANDY...
FORT BENTON...SHELBY...CHESTER...CHINOOK
341 AM MST WED JAN 12 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING. 

* TIMING AND MAIN IMPACT: EASTERLY WINDS OF 10 TO 15 MPH WITH
  GUSTS TO 25 MPH...COMBINED WITH SUB ZERO TEMPERATURES...WILL
  CAUSE VERY COLD WIND CHILL TEMPERATURES THIS MORNING. FROSTBITE
  CAN OCCUR IN LESS THAN 30 MINUTES WITH THESE CONDITIONS.

* WIND CHILL VALUES: WIND CHILL TEMPERATURES OF 20 BELOW TO 35 
  BELOW ZERO ARE EXPECTED THROUGH THIS MORNING.

* OTHER IMPACTS: GUSTY WINDS MAY ALSO REDUCE VISIBILITIES TO LESS
  THAN 3 MILES AT TIMES IN BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: CHINOOK...SHELBY...CHESTER... 
  HAVRE...BIG SANDY...FORT BENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
157 
WWUS45 KTFX 121435
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
735 AM MST WED JAN 12 2011

MTZ011-013-044-045-047-121545-
/O.CAN.KTFX.WC.Y.0002.000000T0000Z-110112T1500Z/
HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...BIG SANDY...
FORT BENTON...SHELBY...CHESTER...CHINOOK
735 AM MST WED JAN 12 2011

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WIND CHILL ADVISORY. 

COLD TEMPERATURES REMAIN ACROSS THE REGION BUT DANGEROUS WIND
CHILL VALUES ARE NO LONGER EXPECTED.

$$

MTZ009-014-048-122245-
/O.CON.KTFX.WS.W.0002.110112T1500Z-110114T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS...LOGAN PASS...
ROGERS PASS
735 AM MST WED JAN 12 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY
FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT UNTIL 5 AM MST FRIDAY. 

* TIMING AND MAIN IMPACT: WIDESPREAD SNOW WILL DEVELOP ALONG 
  THE CONTINENTAL DIVIDE LATER THIS MORNING. SNOW WILL 
  INCREASE IN INTENSITY TODAY AND CONTINUE THROUGH FRIDAY 
  MORNING CAUSING HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY 
  OVER MOUNTAIN PASSES.

* SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS THROUGH FRIDAY 
  MORNING OF 12 TO 24 INCHES ARE EXPECTED FOR ELEVATIONS ABOVE 
  5000 FEET.

* WINDS AND VISIBILITY: STRONG WESTERLY WINDS OF 15 TO 25 MPH 
  WITH GUSTS GREATER THAN 40 MPH WILL CREATE BLOWING AND 
  DRIFTING SNOW WITH VISIBILITIES LESS THAN ONE HALF MILE.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS...LOGAN PASS...ROGERS 
  PASS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this wind chill advisory went out at Jan 11, 5:05 PM MST, 2 hours 31 minutes earlier.

Area forecast discussion, Jan 11, 5:05 PM MST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
505 PM MST TUE JAN 11 2011

UPDATED AVIATION DISCUSSION

.DISCUSSION...

TONIGHT THROUGH THURSDAY...MOISTURE WILL GRADUALLY INCREASE OVER
THE AREA AHEAD OF OUR NEXT STORM SYSTEM. MOISTURE WILL FIRST
AFFECT THE ROCKY MOUNTAIN FRONT WITH SIGNIFICANT SNOWFALL POSSIBLE
ABOVE 5000 FEET SO HAVE UPGRADED TO A WINTER STORM WARNING FOR
ELEVATIONS ABOVE 5000 FEET FOR THE ROCKY MOUNTAIN FRONT AND
CENTRAL LEWIS AND CLARK COUNTY. WITH DOWNSLOPING WINDS OVER THE
PLAINS AM EXPECTED MUCH LOWER SNOWFALL AMOUNTS SO AM HOLDING OFF
ON ANY WINTER WEATHER HIGHLIGHTS ELSEWHERE OVER THE FORECAST AREA.
THE MAIN FOCUS IS ON A BOUNDARY THAT WILL BRING A WARMER PACIFIC
AIRMASS TO THE AREA AND PUSH A COLDER ARCTIC AIRMASS FURTHER EAST.
THERE IS STILL UNCERTAINTY TO WHERE THIS BOUNDARY WILL SET UP OVER
NORTH-CENTRAL MONTANA. ALSO...THE BOUNDARY WILL FLUCTUATE AS THIS
STORM SYSTEM DEVELOPS STARTING WEDNESDAY AFTERNOON THROUGH
THURSDAY. COLDER TEMPERATURES NORTH AND EAST OF THE BOUNDARY WILL
ALLOW FOR PRIMARILY SNOW...HOWEVER ALONG THE BOUNDARY A MIX OF
RAIN AND SNOW IS EXPECTED WITH THE POSSIBILITY FOR FREEZING
DRIZZLE OR SLEET LATE WEDNESDAY NIGHT AND THURSDAY MORNING. DRIER
AIR SOUTH OF THE BOUNDARY WILL KEEP LOWER PRECIP CHANCES WITH SOME
LIGHT SNOW POSSIBLE IN THE MOUNTAINS OVER SOUTHWEST MONTANA. WILL
CONTINUE TO MONITOR THIS STORM SYSTEM AND MAKE APPROPRIATE CHANGES
AS NECESSARY. MLS

THURSDAY NIGHT THROUGH TUESDAY...A RATHER COMPLEX AND UNSETTLED
PATTERN WILL CONTINUE THROUGH THE EXTENDED PERIOD. THE FLOW ALOFT
WILL REMAIN GENERALLY WEST-NORTHWEST WITH PACIFIC MOISTURE
CONTINUING TO MOVE ACROSS THE AREA BRINGING PERIODS OF SNOW. SHORT
WAVE ENERGY MOVING WITHIN THE FLOW ALOFT WILL BRING THE BEST CHANCE
OF SNOW SATURDAY NIGHT INTO SUNDAY ACROSS MOST OF THE COUNTY WARNING
AREA. WARMER TEMPERATURES ON THURSDAY WILL BRING RAIN AND POSSIBLY
AREAS OF FREEZING RAIN TO PORTIONS OF CENTRAL AND SOUTHWEST MONTANA.
COLDER AIR MOVES BACK OVER THE AREA SATURDAY AND SUNDAY THOUGH THE
MODELS EXHIBIT SOME DISAGREEMENT ON HOW FAR SOUTH AND WEST THE
COLDER AIR WILL SLIDE. AS THE UPPER RIDGE AMPLIFIES ALONG THE WEST
COAST TO START NEXT WEEK...NORTHWEST FLOW ALOFT OVER THE AREA WILL
BRING A LITTLE DRIER AIR AND SLIGHTLY WARMER TEMPERATURES. AFTERNOON
HIGHS WILL BE NEAR SEASONAL AVERAGES ON FRIDAY BEFORE DROPPING BELOW
SEASONAL AVERAGES OVER THE WEEKEND AND INTO EARLY NEXT WEEK.

&&

.AVIATION...UPDATED 0005Z.
AT THE TAF SITES EXPECT GENERALLY VFR CONDITIONS. THERE WILL BE A
THREAT OF MVFR CEILINGS AND POSSIBLY VISIBILITIES AS WELL AT KHVR
WEDNESDAY AFTERNOON. A FORECAST PROBLEM FOR THE PLAINS WILL BE IF
AND WHEN GUSTY SOUTHWEST WINDS DEVELOP. HAVE HIGH CONFIDENCE THEY
WILL NOT OCCUR AT KHVR. HAVE A BETTER THAN 50 PERCENT CONFIDENCE
THEY WILL DEVELOP AT KGTF AND KLWT DURING THE AFTERNOON. AT KCTB
CONFIDENCE IS NOT AS HIGH. ALTHOUGH HAVE GUSTY SOUTHWEST WINDS THERE
AFTER 22Z..THERE IS A CHANCE THE GUSTY WINDS COULD HOLD OFF UNTIL
AFTER 00Z THURSDAY. SHOULD ALSO MENTION THAT SNOW WILL DEVELOP OVER
THE MOUNTAINS OF THE ROCKY MOUNTAIN FRONT AFTER 12Z WITH MOUNTAINS
BECOMING OBSCURED. EXPECT THE MOUNTAINS OF SOUTWWEST MONTANA TO
BECOME OBSCURED WEDNESDAY AFTERNOON. BLANK

&&

.HYDROLOGY...
FLOODING HAS OCCURRED ALONG THE MADISON RIVER NEAR ENNIS IN MADISON
COUNTY AND HAS AFFECTED PARTS OF HIGHWAY 287. THE RIVER IS EXPECTED
TO REMAIN ABOVE BANK-FULL AND THUS THE FLOOD WARNING WILL CONTINUE
UNTIL FURTHER NOTICE. THE NATIONAL WEATHER SERVICE AND LOCAL
OFFICIALS WILL CONTINUE TO CLOSELY MONITOR THE SITUATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF   9   2  25  16 /   0   0  30  30
CTB   7  -4  18   9 /   0  10  30  30
HLN   9   5  28  19 /   0  10  50  40
BZN   9   4  27  15 /   0  10  40  40
WEY  11  -6  20  13 /   0  10  60  70
DLN  10   6  27  20 /   0  10  60  50
HVR  -2 -15  10  -1 /   0   0  40  30
LWT   8  -2  19  14 /   0   0  20  30

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 8 AM WEDNESDAY TO 5 AM MST FRIDAY FOR
ELEVATIONS ABOVE 5000 FEET FOR CENTRAL AND SOUTHERN LEWIS AND
CLARK...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN
FRONT.

FLOOD WARNING FOR THE MADISON RIVER NEAR ENNIS IS IN EFFECT UNTIL
FURTHER NOTICE.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 11, 10:45 AM MST, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
1045 AM MST TUE JAN 11 2011

MTZ009-014-048-121745-
NORTHERN ROCKY MOUNTAIN FRONT-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-
1045 AM MST TUE JAN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTER STORM WARNING IS IN EFFECT FROM 8AM WEDNESDAY TO 5AM
FRIDAY FOR ELEVATIONS ABOVE 5000 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ015-121745-
MADISON-
1045 AM MST TUE JAN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WARNING FOR THE MADISON RIVER NEAR ENNIS REMAINS IN
EFFECT UNTIL FURTHER NOTICE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-010>013-044>047-049>055-121745-
BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
1045 AM MST TUE JAN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 2:18 PM MSTHigh Wind WarningTFX13 hr

Nearby

Wind Chill Advisories in Montana, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.